RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 5(311), Pages 137–232 (Mi umn1561)  

This article is cited in 36 scientific papers (total in 42 papers)

In the Moscow Mathematical Society

Joint sessions of the Petrovskii Seminar on differential equations and related problems and the Moscow Mathematical Society. In honour of the 95th anniversary of I. G. Petrovskii (eighteenth session, 25–29 April 1996)




DOI: https://doi.org/10.4213/rm1561

Full text: PDF file (830 kB)

English version:
Russian Mathematical Surveys, 1996, 51:5, 911–998

Bibliographic databases:

MSC: 00B25, 35K05, 35Q53, 35C15

Citation: “Joint sessions of the Petrovskii Seminar on differential equations and related problems and the Moscow Mathematical Society. In honour of the 95th anniversary of I. G. Petrovskii (eighteenth session, 25–29 April 1996)”, Uspekhi Mat. Nauk, 51:5(311) (1996), 137–232; Russian Math. Surveys, 51:5 (1996), 911–998

Citation in format AMSBIB
\Bibitem{1}
\paper Joint sessions of the Petrovskii Seminar on differential equations and related problems and the Moscow Mathematical Society. In honour of the 95th anniversary of~I.\,G.~Petrovskii (eighteenth session, 25--29 April~1996)
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 5(311)
\pages 137--232
\mathnet{http://mi.mathnet.ru/umn1561}
\crossref{https://doi.org/10.4213/rm1561}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..911O}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 5
\pages 911--998
\crossref{https://doi.org/10.1070/RM1996v051n05ABEH002995}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ69300003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1561
  • https://doi.org/10.4213/rm1561
  • http://mi.mathnet.ru/eng/umn/v51/i5/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. G. Kostyuchenko, A. A. Shkalikov, M. Yu. Yurkin, “On the Stability of a Top with a Cavity Filled with a Viscous Fluid”, Funct. Anal. Appl., 32:2 (1998), 100–113  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. D. Chueshov, “Theory of functionals that uniquely determine the asymptotic dynamics of infinite-dimensional dissipative systems”, Russian Math. Surveys, 53:4 (1998), 731–776  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. M. I. Vishik, M. L. Gerver, A. I. Ibragimov, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, A. A. Kosmodem'yanskii, A. D. Myshkis, O. A. Oleinik, E. G. Sitnikova, “Evgenii Mikhailovich Landis (obituary)”, Russian Math. Surveys, 53:6 (1998), 1335–1341  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Bruno, AD, “Newton polyhedra and power transformations”, Mathematics and Computers in Simulation, 45:5–6 (1998), 429  crossref  mathscinet  zmath  isi  elib
    6. S. D. Troitskaya, “On the first boundary value problem for a hyperbolic equation in the plane”, Math. Notes, 65:2 (1999), 242–252  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. Yu. Belyaev, G. A. Chechkin, “Averaging of operators with a fine-scaled structure of boundary conditions”, Math. Notes, 65:4 (1999), 418–429  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. G. V. Sandrakov, “Homogenization of parabolic equations with contrasting coefficients”, Izv. Math., 63:5 (1999), 1015–1061  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. M. M. Malamud, “Borg Type Theorems for First-Order Systems on a Finite Interval”, Funct. Anal. Appl., 33:1 (1999), 64–68  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. V. V. Vlasov, “On a class of differential-difference equations of neutral type”, Russian Math. (Iz. VUZ), 43:2 (1999), 17–26  mathnet  mathscinet  zmath  elib
    11. Orudzhev, EG, “Boundary value problems for even orderdiff equations with mutfiplee characteristics”, Doklady Akademii Nauk, 368:1 (1999), 14  mathnet  mathscinet  zmath  isi
    12. Vlasov, VV, “Certain properties of strong and exponential solutions of difference-differential equations of neural type”, Doklady Akademii Nauk, 364:5 (1999), 583  mathnet  mathscinet  zmath  isi
    13. A. D. Bruno, “Self-similar solutions and power geometry”, Russian Math. Surveys, 55:1 (2000), 1–42  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    14. T. D. Venttsel', Yu. A. Dubinskii, A. M. Il'in, V. A. Kondrat'ev, V. P. Mikhailov, A. A. Mal'tsev, O. A. Oleinik, S. I. Pokhozhaev, N. Kh. Rozov, G. A. Chechkin, T. A. Shaposhnikova, “Anatolii Sergeevich Kalashnikov (obituary)”, Russian Math. Surveys, 55:5 (2000), 977–985  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    15. V. V. Vlasov, “Estimates for solutions of differential-difference equations of neutral type”, Russian Math. (Iz. VUZ), 44:4 (2000), 12–20  mathnet  mathscinet  zmath  elib
    16. Ivasishen S.D., Eidel'man S.D., “On the integral representation of solutions of Kolmogorov-type degenerate equations with (2b)over-right-arrow-parabolic part with respect to the main group of variables”, Differential Equations, 36:5 (2000), 717–727  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    17. Ivasishen S.D., Eidel'man S.D., “On the Cauchy problem for degenerate Kolmogorov type equations with (2)over-right-arrowb-parabolic part with respect to the main group of variables”, Differential Equations, 36:4 (2000), 587–598  mathnet  crossref  mathscinet  isi  scopus  scopus
    18. Eidelman S.D., Ivasyshen S.D., “On solutions of parabolic equations from families of Banach spaces dependent on time”, Differential Operators and Related Topics, Operator Theory : Advances and Applications, 117, 2000, 111–125  mathscinet  zmath  isi
    19. A. V. Arutyunov, N. S. Bakhvalov, M. E. Bogovskii, V. S. Vladimirov, A. A. Dezin, V. A. Il'in, E. F. Mishchenko, V. P. Maslov, S. M. Nikol'skii, S. V. Uspenskii, V. M. Filippov, “Vera Nikolaevna Maslennikova (obituary)”, Russian Math. Surveys, 56:4 (2001), 739–743  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    20. Kiguradze I.T., “Blow-up Kneser solutions of nonlinear higher-order differential equations”, Differential Equations, 37:6 (2001), 768–777  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    21. A. S. Kostenko, “On the Defect Index of Quadratic Self-Adjoint Operator Pencils”, Math. Notes, 72:2 (2002), 285–290  mathnet  crossref  crossref  mathscinet  zmath  isi
    22. Grishina, GV, “Solutions of second-order elliptic and parabolic equations of Emden-Fowler type in unbounded domains”, Russian Journal of Mathematical Physics, 9:3 (2002), 253  mathscinet  zmath  isi  elib
    23. T. D. Venttsel', V. S. Vladimirov, V. V. Zhikov, A. M. Il'in, V. A. Il'in, V. A. Kondrat'ev, L. D. Kudryavtsev, E. F. Mishchenko, S. M. Nikol'skii, Yu. S. Osipov, E. V. Radkevich, N. Kh. Rozov, V. A. Sadovnichii, L. D. Faddeev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, A. A. Shkalikov, “Ol'ga Arsen'evna Oleinik (obituary)”, Russian Math. Surveys, 58:1 (2003), 161–172  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    24. Astashova I.V., “Estimates of solutions to one-dimensional Schrodinger equation”, Progress in Analysis, I–II, 2003, 955–960  crossref  mathscinet  isi
    25. Sandrakov, GV, “Multiphase homogenized models for diffusion in highly nonhomogeneous media”, Doklady Mathematics, 70:1 (2004), 507  mathscinet  zmath  isi  elib
    26. Bourgeat, A, “Study of the double porosity model versus the fissures thickness”, Asymptotic Analysis, 38:2 (2004), 129  mathscinet  zmath  isi  elib
    27. Sandrakov, GV, “Multiphase diffusion models in homogenization”, Doklady Mathematics, 69:1 (2004), 50  mathscinet  zmath  isi  elib
    28. G. V. Sandrakov, “Multiphase models of nonstationary diffusion in homogenization”, Comput. Math. Math. Phys., 44:10 (2004), 1741–1756  mathnet  mathscinet  zmath  elib
    29. I. V. Astashova, “On uniform estimates for solutions to quasi-linear differential equations”, J. Math. Sci., 150:6 (2008), 2455–2459  mathnet  crossref  mathscinet  zmath  elib  elib
    30. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (on his 70th birthday)”, Russian Math. Surveys, 61:2 (2006), 373–378  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    31. Astashova, IV, “Uniform estimates for positive solutions of quasilinear differential equations”, Doklady Mathematics, 74:1 (2006), 555  crossref  zmath  isi  elib  scopus
    32. I. V. Astashova, “Uniform estimates for positive solutions to quasi-linear differential equations of even order”, J. Math. Sci. (N. Y.), 135:1 (2006), 2616–2624  mathnet  crossref  mathscinet  zmath
    33. M. V. Pavlov, “Integrability of the Egorov systems of hydrodynamic type”, Theoret. and Math. Phys., 150:2 (2007), 225–243  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    34. G. V. Sandrakov, “Multiphase homogenized diffusion models for problems with several parameters”, Izv. Math., 71:6 (2007), 1193–1252  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    35. I. V. Astashova, “Uniform estimates of positive solutions to quasi-linear differential equations”, J. Math. Sci. (N. Y.), 143:4 (2007), 3198–3204  mathnet  crossref  mathscinet
    36. I. V. Astashova, “Uniform estimates for positive solutions of quasi-linear ordinary differential equations”, Izv. Math., 72:6 (2008), 1141–1160  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    37. I. V. Astashova, “Uniform Estimates for Positive Solutions of Higher Order Quasilinear Differential Equations”, Proc. Steklov Inst. Math., 261 (2008), 22–33  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    38. A. V. Neklyudov, “The Behavior of Solutions of Semilinear Elliptic Equations of Second Order of the Form $Lu=e^u$ in the Infinite Cylinder”, Math. Notes, 85:3 (2009), 397–408  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    39. I. V. Astashova, “Uniform estimates of solutions of a nonlinear third-order differential equation”, J. Math. Sci. (N. Y.), 197:2 (2014), 237–247  mathnet  crossref  elib
    40. A. V. Neklyudov, “The Behavior of Solutions of the Nonlinear Biharmonic Equation in an Unbounded Domain”, Math. Notes, 95:2 (2014), 226–233  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    41. Astashova I.V., “On Asymptotic Classification of Solutions to Nonlinear Regular and Singular Third-and Fourth-Order Differential Equations With Power Nonlinearity”, Differential and Difference Equations With Applications, Icddea 2015, Springer Proceedings in Mathematics & Statistics, 164, eds. Pinelas S., Dosla Z., Dosly O., Kloeden P., Springer, 2016, 191–203  crossref  mathscinet  zmath  isi  scopus  scopus
    42. Astashova I.V., “On Asymptotic Behavior of Blow-Up Solutions to Higher-Order Differential Equations With General Nonlinearity”, Differential and Difference Equations With Applications, Springer Proceedings in Mathematics & Statistics, 230, eds. Pinelas S., Caraballo T., Kloeden P., Graef J., Springer, 2018, 1–12  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:455
    Full text:160
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019